# SDR EIA2003014

- Difficulty date: February 22, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beltframe
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Frame Cracked STA 340 1" below Sringer 16 left.   CORRECTIVE ACTION:  Repaired  per ECR # 481-53-175-2
